# SDR AALA20030514

- Difficulty date: April 30, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FROM ROW 3-20 AND OVERWING INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHTS WIRES AT 19R.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
